# SDR FDEA201503271093

- Difficulty date: March 27, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Frames 26-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR STRUCTURE SEAT TRACK CORRODED, FRAME 26 - 38.2, Y0.  REMOVED THE CORROSION IAW SRM 51-74-10 EXCEEDED THE ALLOWABLE DAMAGE LIMITS IAW SRM 53-10-16-101 FIG 102.  CUT OUT THE DAMAGED SEAT TRACK SECTION AT FRAME 26 - 28 IAW SRM 53-10-16-201 PARA 4.  WET INSTALLED THE REPAIR PARTS IAW SRM 51-40-21.  THIS REPAIR CATEGORY IS A MAJOR REPAIR IAW GMM 6-2-100.
